RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 11  


The Great Emch Closure Theorem and a combinatorial proof of Poncelet's Theorem
E. A. Avksentyev
3
Coefficient rings of formal group laws
V. M. Buchstaber, A. V. Ustinov
19
The analytic continuation of volume and the Bellows conjecture in Lobachevsky spaces
A. A. Gaifullin
61
On centres of relatively free associative algebras with a Lie nilpotency identity
A. V. Grishin, S. V. Pchelintsev
113
Constructive sparse trigonometric approximation and other problems for functions with mixed smoothness
V. N. Temlyakov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019